Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 856132, 11 pages
http://dx.doi.org/10.1155/2011/856132
Research Article

Some New Identities on the Bernoulli and Euler Numbers

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
4Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
5Department of Mathematics Education, Kyungpook National University, Taegu 702-701, Republic of Korea

Received 6 October 2011; Revised 31 October 2011; Accepted 31 October 2011

Academic Editor: Lee-Chae Jang

Copyright © 2011 Dae San Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “Symmetry p-adic invariant integral on p for Bernoulli and Euler polynomials,” Journal of Difference Equations and Applications, vol. 14, no. 12, pp. 1267–1277, 2008. View at Publisher · View at Google Scholar
  2. A. Bayad and T. Kim, “Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011. View at Publisher · View at Google Scholar
  3. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar
  4. L. Jang, “A note on Kummer congruence for the Bernoulli numbers of higher order,” Proceedings of the Jangjeon Mathematical Society, vol. 5, no. 2, pp. 141–146, 2002. View at Google Scholar · View at Zentralblatt MATH
  5. L. C. Jang and H. K. Pak, “Non-Archimedean integration associated with q-Bernoulli numbers,” Proceedings of the Jangjeon Mathematical Society, vol. 5, no. 2, pp. 125–129, 2002. View at Google Scholar
  6. G. Kim, B. Kim, and J. Choi, “The DC algorithm for computing sums of powers of consecutive integers and Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 137–145, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  8. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Kim, “Note on the Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 131–136, 2008. View at Google Scholar · View at Zentralblatt MATH
  10. T. Kim, “On explicit formulas of p-adic q-L-functions,” Kyushu Journal of Mathematics, vol. 48, no. 1, pp. 73–86, 1994. View at Publisher · View at Google Scholar
  11. T. Kim, “Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher · View at Google Scholar
  12. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  13. T. Kim, “A note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 14–50, 2011. View at Google Scholar
  14. A. Kudo, “A congruence of generalized Bernoulli number for the character of the first kind,” Advanced Studies in Contemporary Mathematics, vol. 2, pp. 1–8, 2000. View at Google Scholar · View at Zentralblatt MATH
  15. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on q-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009. View at Google Scholar
  16. S.-H. Rim, S. J. Lee, E. J. Moon, and J. H. Jin, “On the q-Genocchi numbers and polynomials associated with q-zeta function,” Proceedings of the Jangjeon Mathematical Society, vol. 12, no. 3, pp. 261–267, 2009. View at Google Scholar
  17. C. S. Ryoo, “On the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010. View at Google Scholar
  18. I. Buyukyazici, “On Generalized q-Bernstein Polynomials,” Global Journal of Pure and Applied Mathematics, vol. 6, no. 3, pp. 1331–1348, 2010. View at Google Scholar
  19. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at Zentralblatt MATH